- Oct 25, 2017
it's caused by the spike in inflammation. fevers (often high) usually come along with that, but you can have a low temp, or even spike a fever after the seizure occurs [this is probably TMI]Thanks. I was under the impression that it was caused by the fever temperature spiking fast, and not because of the inflammation. I was very worried about his fever last night because he was hovering around 39C and looked pretty out of it in the hour or so before the meds kicked in. But once they kicked in, his temperature went back to normal really quickly.
His temperature stayed down overnight and he seems to be at a stable temperature today without needing advil or Tylenol. Hopefully this means the worst of it is over and the antibiotics are working.
fevers will often make kiddos look and feel miserable, so it's good to try to make them more comfortable and bring it down
sorry you went through that, I can't even imagine how scary it is to see your child have a seizure